# SDR DXTA200300070

- Difficulty date: July 20, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N293QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600293
- Aircraft time: 7,708 hours, 6,303 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER PUTTING GEAR HANDLE IN UP POSITION, GEAR UNSAFE LIGHT STAYED ILLUMINATED AND HYDRAULIC PRESSURE LIGHT CAME ON.  PULLED GEAR CIRCUIT BREAKER AND LEFT MAIN GEAR FELL TO DOWN AND LOCKED POSITION.  FOUND MLG ACTUATOR DEFFECTIVE, REMOVED AND REPLACED ACTUATOR IAW 560 MM CHAPTER 32-31-04.
